# SDR COMA9760061

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Power Drive Unit
- Part number: 1267587
- Condition: Dirty
- Location: Rt Engine Tr
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

RT THRUST REVERSE UNLOCK MESSAGE ON EICAS.  CLEANED THE POWER DRIVE UNIT FLEX SHAFT, SYSTEM TEST NORMAL.
